# SDR HALA0700270

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 18,218 hours, 3,493 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON CLIMB-OUT RT I/B AILERON APPEARED ON STATUS PAGE TO BE IN EXTENDED UP POSITION THIS CAUSED LEFT RUDDER TRIM USE OF 4 UNITS.  IN CRUISE LOOK AT BOTH I/B AIL BOTH APPEARED TO BE BELOW NORMAL WHILE STATUS PG DEPICTED THEM ABOVE NORMAL POSITION RUDDER CENTERED.  ON YOKE DEGREE MARKINGS FOUND AILERONS TRIMED 1 UNIT LT PER FIM 27-18-00 AIL INDICATION POINTER TRAVEL FIG 107 CHECK OK.  ALSO, PERFORMED FIM 27-18-00 FIG 106 AND PASSED CK OK.  ALSO, PERFORMED FIM 27-18-00 FIG 105 PASSED CK OK AND PERFORMED AMM 27-18-00-715-003. CK GOOD AIRCRAFT OK FOR SERVICE.
